Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Have back, hip and leg pain. Hard to walk. Reason?

Hi. I have been having back problems now going on for the past two years. My back has been bad since November. I am doing physio with traction. I get a lot of pain now in my lower leg especially at night which keep me awake. Along with that I get pain on my right side in the hip area when I roll over and find it hard to walk when I get out of bed. What could be causing all this pain?
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Since the pain is radiating to the leg , it s likely to be due to a disc herniation at the level of spine which is causing a compression of the nerve roots. It is best to get an MRI scan done for a proper diagnosis and further treatment.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sun, 10 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor